# SDR CA110418001

- Difficulty date: April 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,600 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING THE APPROACH TO LAND THE ACFT HAD A SLAT FAILURE.  THE CREW EXECUTED A GO AROUND AND REQUESTED EMERGENCY VEHICLE TO STAND BY FOR THE NEXT APPROACH AND LANDING.  SLAT FAIL EICAS MESSAGE ILLUMINATED WHEN SELECTING FLAP 1.  SLAT POSITION INDICATED AS 3 IN YELLOW ON EICAS.  MESSAGE AND POSITION INDICATION STAYED AFTER FLAP RETRACTED IAW FIM 27-81-810-807-A, BLOCK 7 CLEARED INHIBITS, FAULT WAS REMOVED. PERFORMED MULTIPLE OPERATIONAL TESTS OF THE SLAT SYS SERVICEABLE. CONSIDERED TO BE TRANSITORY CONDITION.
